# SDR CALA2014051500597

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 49,670 hours, 16,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 144A592511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX COMPARTMENT WEB STATION 639 TO STATION 663.75 AT STRINGER 17L CORRODED.  FABRICATED & INSTALLED NEW WEB IAW DWG 144A5901 & SRM 51-40-02.
